Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On canonical conformal maps of multiply connected regions


Authors: J. L. Walsh and H. J. Landau
Journal: Trans. Amer. Math. Soc. 93 (1959), 81-96
MSC: Primary 30.40
DOI: https://doi.org/10.1090/S0002-9947-1959-0160884-2
MathSciNet review: 0160884
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Carathéodory, Conformal representation, Cambridge Tracts in Mathematics and Mathematical Physics, no. 28, 1932.
  • [2] H. Lebesgue, Sur le problème de Dirichlet, Rend. Circ. Mat. Palermo vol. 24 (1907) pp. 371-402.
  • [3] J. L. Walsh, On the conformal mapping of multiply connected regions, Trans. Amer. Math. Soc. vol. 82 (1956) pp. 128-146. MR 0080727 (18:290a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.40

Retrieve articles in all journals with MSC: 30.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0160884-2
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society